# SDR DALA14006113770

- Difficulty date: January 28, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N37700
- Make and model: Boeing 737832
- Aircraft serial: 29631
- Aircraft time: 40,349 hours, 14,978 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND  R1 DOOR CUTOUT LOWER SILL INBD THRESHOLD SUPPORT CORRODED ON UPPER SURFACE.  MAINTENANCE R & R THRESHOLD SUPPORT IAW SRM 51-40-02, PG 1-10 AND DWG 141A8312.
